# SDR DL72L000252

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP DRILLED CRACK AND BEGAN FABRICATING REPAIR PER M/M 55-30-0 FIG 803.  CHEM TREATED PER PS 900-2-4-1 NR 2.  TREATED AND PAINTED PER PS 900-2 NR 5.  OK TO INSTALL.  INSTALLED REPAIR ANGLE PER M/M 55-30-0 PG 803.  STRINGER WAS FOUND CRACKED ON VERTICAL STAB.
